# SDR FDEA201605201687

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 23,636 hours, 13,104 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  GEAR HANDLE DID MOVE PAST  INTERLOCK TO UP POSITION, BUT GEAR DID NOT RETRACT.  NO ABNORMAL GEAR POSITION INDICATIONS SHOWN.  INSTALLED THREE EACH GEAR PINS.  JACKED ACFT IAW MM 07-11-00-00 & RETRACTED GEAR SEVERAL TIMES IAW AMM 32-31-  00-05 ON SYS 1 & 2 WITH NO FAULTS INDICATED.  NO PROBLEMS FOUND ON PITCH DAMPERS, BUTTONS WERE NOT POPPED & NO FAULT LIGHTS OR CODES ON THE PROXIMITY BOX.  ACFT OK FOR SERVICE.
